Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/2146
Title: Основы теории двоичного биномиального счета
Authors: Borysenko, Oleksii Andriiovych 
Keywords: биномиальная система счисления
двоичные биномиальные счета
Issue Year: 1999
Publisher: Издательство СумГУ
Citation: Борисенко, А.А. Основы теории двоичного биномиального счета [Текст] / А.А. Борисенко // Вісник Сумського державного університету. - 1999. - №1(12). - С. 71-75.
URI: http://essuir.sumdu.edu.ua/handle/123456789/2146
Type: Article
Appears in Collections:Вісник Сумського державного університету (1994-1999)

Views
Other64
Belarus2
Canada1
China1
Germany7
France3
United Kingdom1
Iran2
Italy1
Japan4
Netherlands10
Russia15
Turkey3
Ukraine48
United States24
Downloads
Other117
China3
Germany1
France1
Japan4
Ukraine1


Files in This Item:
File Description SizeFormatDownloads 
62.pdf859.9 kBAdobe PDF127Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.